# SDR USAA000424

- Difficulty date: March 21, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 2 INCHES, BS 580 BETWEEN STRINGER 23L AND 24L.  INSTALLED DOUBLER PER  SRM 53-00-07 FIG 201 AND EA 66858.  (M)
